Charles Smart
Charles Smart
Verified email at math.mit.edu - Homepage
Title
Cited by
Cited by
Year
Design and philosophy of the bimasc, a highly dynamic biped
JW Hurst, JE Chestnutt, AA Rizzi
Proceedings 2007 IEEE International Conference on Robotics and Automation …, 2007
170*2007
AAM derived face representations for robust facial action recognition
S Lucey, I Matthews, C Hu, Z Ambadar, F De la Torre, J Cohn
7th International Conference on Automatic Face and Gesture Recognition …, 2006
1402006
Quantitative stochastic homogenization of convex integral functionals
SN Armstrong, CK Smart
Annales scientifiques de l'Ecole normale supérieure 49 (2), 423-481, 2016
1372016
Everywhere differentiability of infinity harmonic functions
LC Evans, CK Smart
Calculus of Variations and Partial Differential Equations 42 (1), 289-299, 2011
1082011
An easy proof of Jensen’s theorem on the uniqueness of infinity harmonic functions
SN Armstrong, CK Smart
Calculus of Variations and Partial Differential Equations 37 (3), 381-384, 2010
1072010
A finite difference approach to the infinity Laplace equation and tug-of-war games
S Armstrong, C Smart
Transactions of the American Mathematical Society 364 (2), 595-636, 2012
632012
Convergence of the Abelian sandpile
W Pegden, CK Smart
Duke mathematical journal 162 (4), 627-642, 2013
492013
Vector‐valued optimal Lipschitz extensions
S Sheffield, CK Smart
Communications on Pure and Applied Mathematics 65 (1), 128-154, 2012
452012
Quantitative stochastic homogenization of elliptic equations in nondivergence form
SN Armstrong, CK Smart
Archive for Rational Mechanics and Analysis 214 (3), 867-911, 2014
422014
Fundamental solutions of homogeneous fully nonlinear elliptic equations
SN Armstrong, CK Smart, B Sirakov
Communications on Pure and Applied Mathematics 64 (6), 737-777, 2011
402011
Apollonian structure in the Abelian sandpile
L Levine, W Pegden, CK Smart
Geometric and functional analysis 26 (1), 306-336, 2016
372016
Singular solutions of fully nonlinear elliptic equations and applications
SN Armstrong, B Sirakov, CK Smart
Archive for Rational Mechanics and Analysis 205 (2), 345-394, 2012
362012
Partial regularity of solutions of fully nonlinear, uniformly elliptic equations
SN Armstrong, LE Silvestre, CK Smart
Communications on pure and applied mathematics 65 (8), 1169-1184, 2012
312012
Adjoint methods for the infinity Laplacian partial differential equation
LC Evans, CK Smart
Archive for rational mechanics and analysis 201 (1), 87-113, 2011
31*2011
Fusible HSTs and the randomized k-server conjecture
JR Lee
2018 IEEE 59th Annual Symposium on Foundations of Computer Science (FOCS …, 2018
272018
Regularity and stochastic homogenization of fully nonlinear equations without uniform ellipticity
SN Armstrong, CK Smart
Annals of Probability 42 (6), 2558-2594, 2014
242014
An infinity Laplace equation with gradient term and mixed boundary conditions
SN Armstrong, CK Smart, SJ Somersille
Proceedings of the American Mathematical Society, 1763-1776, 2011
242011
Convexity criteria and uniqueness of absolutely minimizing functions
SN Armstrong, MG Crandall, V Julin, CK Smart
Archive for rational mechanics and analysis 200 (2), 405-443, 2011
232011
The Apollonian structure of integer superharmonic matrices
L Levine, W Pegden, CK Smart
Annals of Mathematics, 1-67, 2017
212017
Nonuniqueness of infinity ground states
R Hynd, CK Smart, Y Yu
Calculus of Variations and Partial Differential Equations 48 (3), 545-554, 2013
212013
The system can't perform the operation now. Try again later.
Articles 1–20